Mukwembi, Simon - On size, radius and minimum degree

dmtcs:1265 - Discrete Mathematics & Theoretical Computer Science, January 17, 2014, Vol. 16 no. 1
On size, radius and minimum degree

Authors: Mukwembi, Simon

Let G be a finite connected graph. We give an asymptotically tight upper bound on the size of G in terms of order, radius and minimum degree. Our result is a strengthening of an old classical theorem of Vizing (1967) if minimum degree is prescribed.

Volume: Vol. 16 no. 1
Section: Graph Theory
Published on: January 17, 2014
Submitted on: February 9, 2012
Keywords: Discrete Mathematics, graph theory,[INFO.INFO-DM] Computer Science [cs]/Discrete Mathematics [cs.DM]


Consultation statistics

This page has been seen 124 times.
This article's PDF has been downloaded 226 times.